# SDR SWAA2013032514063

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 24,768 hours, 23,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE.  SECURED GIRT BAR PER AMM.
